# SDR 2006UALA02281

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 40,704 hours, 25,457 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Reads Low
- Location: A- System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYSTEM-A HYDRAULIC SHOWING 20 PERCENT - AFTER CLIMBING TO 24K FEET, GOT SYSTEM-A, ENGINE 1, LOW PRESSURE LIGHT ILLUMINATED WITH HYDRAULIC QUANTITY READING OF 20 PERCENT.  FOUND HYDRO LINES FOUND LEAKING.  REPLACED LEAKING LINES AND SERVICED HYDRO SYS "A".
